Translator Disclaimer
March 2018 Points of order $13$ on elliptic curves
Sheldon Kamienny, Burton Newman
Funct. Approx. Comment. Math. 58(1): 121-129 (March 2018). DOI: 10.7169/facm/1666

Abstract

We study elliptically parametrized families of elliptic curves with a point of order $13$ that do not arise from rational parametrizations. We also show that no elliptic curve over $\mathbb{Q}(\zeta_{13})^+$ can possess a rational point of order $13$.

Citation

Download Citation

Sheldon Kamienny. Burton Newman. "Points of order $13$ on elliptic curves." Funct. Approx. Comment. Math. 58 (1) 121 - 129, March 2018. https://doi.org/10.7169/facm/1666

Information

Published: March 2018
First available in Project Euclid: 2 December 2017

zbMATH: 06924921
MathSciNet: MR3780039
Digital Object Identifier: 10.7169/facm/1666

Subjects:
Primary: 11G05, 11G10, 11G18

Rights: Copyright © 2018 Adam Mickiewicz University

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.58 • No. 1 • March 2018
Back to Top